Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 173, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 19, 2010, 4:42 PM EDT for Chattahoochee County, Muscogee County, Georgia. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2010, 4:42 PM EDT (20:42 UTC)
- Expired
- Jun 19, 2010, 5:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Chattahoochee County, GA, Muscogee County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 5:00 PM EDT | TSTM WND DMG | Cusseta, GA | CHATTAHOOCHEE COUNTY 911 RELAYED REPORTS OF ONE LINE DOWN SO FAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 1:13 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1143 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 998 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
037
WUUS52 KFFC 192042
SVRFFC
GAC053-215-192115-
/O.NEW.KFFC.SV.W.0173.100619T2042Z-100619T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EDT SAT JUN 19 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CHATTAHOOCHEE COUNTY IN WEST CENTRAL GEORGIA
SOUTH CENTRAL MUSCOGEE COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 515 PM EDT
* AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHEAST OF FORT BENNING/LAWSON ARMY AIR FIELD...MOVING SOUTHEAST
AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CUSSETA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3223 8492 3224 8492 3227 8490 3231 8494
3232 8498 3234 8501 3238 8498 3241 8498
3243 8497 3244 8498 3251 8487 3223 8465
TIME...MOT...LOC 2042Z 311DEG 11KT 3241 8491
$$2 follow-up statements
417
WWUS52 KFFC 192102
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 PM EDT SAT JUN 19 2010
GAC215-192110-
/O.CAN.KFFC.SV.W.0173.000000T0000Z-100619T2115Z/
MUSCOGEE GA-
502 PM EDT SAT JUN 19 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MUSCOGEE COUNTY
IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING FOR MUSCOGEE COUNTY HAS MOVED
SOUTH INTO CHATTAHOOCHEE COUNTY.
IF YOU SAW WIND DAMAGE...LARGE HAIL...OR SIGNIFICANT FLOODING...CALL
THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3223 8492 3227 8490 3231 8494 3232 8498
3234 8501 3236 8498 3237 8493 3240 8487
3241 8479 3223 8465
TIME...MOT...LOC 2100Z 311DEG 11KT 3237 8486
$$
GAC053-192115-
/O.CON.KFFC.SV.W.0173.000000T0000Z-100619T2115Z/
CHATTAHOOCHEE GA-
502 PM EDT SAT JUN 19 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHERN CHATTAHOOCHEE COUNTY...
AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ACROSS NORTHWEST CHATTAHOOCHEE COUNTY
FROM FORT BENNING TO CUSSETA...MOVING SOUTH AT 15 MPH. QUARTER-SIZED
HAIL AND WIND GUSTS TO 60 MPH ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RENFROE...CHRISTOPHER...JAMESTOWN/SOUTH FORT BENNING...MANTA AND
CUSSETA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3223 8492 3227 8490 3231 8494 3232 8498
3234 8501 3236 8498 3237 8493 3240 8487
3241 8479 3223 8465
TIME...MOT...LOC 2100Z 311DEG 11KT 3237 8486
$$
19807
WWUS52 KFFC 192117
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 PM EDT SAT JUN 19 2010
GAC053-192126-
/O.EXP.KFFC.SV.W.0173.000000T0000Z-100619T2115Z/
CHATTAHOOCHEE GA-
517 PM EDT SAT JUN 19 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHATTAHOOCHEE COUNTY
EXPIRED AT 515 PM EDT...
AT 512 PM EDT...THUNDERSTORMS CONTINUE ACROSS WESTERN AND SOUTHERN
CHATTAHOOCHEE COUNTY...BUT ARE NO LONGER INDICATED TO BE SEVERE.
MODERATE TO HEAVY RAIN AND FREQUENT CLOUD-TO-GROUND LIGHTNING WILL
CONTINUE FROM FORT BENNING TO CUSSETA FOR ANOTHER 30 MINUTES OR SO.
IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3223 8492 3227 8490 3231 8494 3232 8498
3234 8501 3236 8498 3237 8493 3240 8487
3241 8479 3223 8465
TIME...MOT...LOC 2102Z 311DEG 11KT 3237 8485
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:25 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 19, 3:25 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 325 PM EDT SAT JUN 19 2010 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... SEVERE THUNDERSTORM WATCH REMAINS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA UNTIL THIS EVENING AS A RESULT OF ROBUST CONVECTION MOVING SOUTHEASTWARD THROUGH THE N CWA...ASSOCIATED WITH A WEAK BOUNDARY IN ACROSS KY/TN. DEVELOPMENT BEHIND THE SEMI-ORGANIZED ACTIVITY IS NOT EXPECTED AT THIS TIME...SO AS TSTMS PROGRESS SOUTHWARD AND/OR DIMINISH...COUNTIES SHOULD BE CLEARED. ALTHOUGH BEST MODELED INSTABILITIES ARE EXPECTED TO REMAIN OVER MS AND AL...MODERATE INSTABILITY DOES EXIST ACROSS THE CWA...WITH CAPES APPROACHING 2000 J/KG IN SOME AREAS. ALTHOUGH A LOW SHEAR ENVIRONMENT IS GENERALLY ASSOCIATED WITH PULSE TYPE ACTIVITY...THE NATURE OF THESE STORMS ARE MORE MULTICELLULAR WITH A GREATER CHANCE FOR DAMAGING WINDS. MODELS IN AGREEMENT WITH THE CURRENT TSTM ACTIVITY DIMINISHING IN THE OVERNIGHT HOURS...BUT HAVE CONTINUED WITH SLIGHT CHANCE POPS THROUGH 06Z FOR CONSISTENCY WITH THE SVR TSTM WATCH. HIGH PRESSURE RIDGE ALOFT MAINTAINS CONTROL OF THE SOUTHERN US THROUGH THE WEEKEND AS DISTURBANCES PASS TO OUR NORTH AROUND THE RIDGE. WITH THE PREVIOUSLY MENTIONED WEAK BOUNDARY SETTLING OVER THE NORTHERN CWA...THE COMBINATION OF AMPLE MOISTURE ACROSS S GA AND THE POSITION OF THE BOUNDARY KEEPS BETTER CHANCES FOR DIURNAL CONVECTION ACROSS THE SOUTH AND CENTRAL THROUGH MONDAY. MODEL GUIDANCE STILL SEEMS A LITTLE HIGH ON AFTERNOON HIGH TEMPS...AND WITH THE MET AND MAV/MET BLEND SHOWING THE MOST SKILL OVER THE LAST FEW DAYS...HAVE TENDED TOWARDS THE SLIGHTLY COOLER TEMPS. HIGHS STILL EXPECTED IN THE 90S THROUGH THE PERIOD...WITH LOW BORDERING THE UPPER 60S AND LOW 70S. .LONG TERM /TUESDAY THROUGH SATURDAY/... HIGH PRESSURE RIDGE ALOFT CONTINUES TO PERSIST OVER THE SOUTHEAST THROUGH THE LONG TERM...KEEPING OHIO VALLEY SHORT WAVES AT BAY. THE WEEKENDS WEAK BOUNDARY ACROSS THE CWA DIMINISHES BY EARLY WEEK AS ASSOCIATED LOW PRESSURE OVER NEW ENGLAND MOVES EASTWARD OVER THE ATLANTIC. WITH NO SIGNIFICANT CHANGES IN THE AIR MASS...WARM TEMPERATURES AND DIURNAL CONVECTION ACTIVITY STILL SEEM APPROPRIATE. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 95 69 95 70 / 20 20 10 10 10 ATLANTA 73 95 73 94 74 / 20 20 10 20 10 BLAIRSVILLE 66 90 65 91 65 / 20 20 10 10 10 CARTERSVILLE 67 95 67 94 68 / 20 20 10 10 10 COLUMBUS 73 96 73 95 74 / 20 20 10 20 10 GAINESVILLE 71 93 71 94 72 / 20 20 10 10 10 MACON 71 97 72 96 71 / 30 20 10 20 10 ROME 67 95 68 95 69 / 20 20 10 10 10 PEACHTREE CITY 66 93 66 93 68 / 20 20 10 20 10 VIDALIA 74 95 75 94 74 / 30 30 10 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CHATTOOGA... CHEROKEE...CLAYTON...COBB...COWETA...DAWSON...DEKALB...DOUGLAS... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON... GWINNETT...HALL...HARALSON...HEARD...JACKSON...LUMPKIN... MADISON...MURRAY...NORTH FULTON...PAULDING...PICKENS...POLK... SOUTH FULTON...TOWNS...TROUP...UNION...WHITE...WHITFIELD. && 31
Hazardous weather outlook, Jun 19, 11:25 AM EDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1125 AM EDT SAT JUN 19 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-200900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1125 AM EDT SAT JUN 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A LARGE UPPER LEVEL RIDGE OF HIGH PRESSURE CENTERED OVER THE GULF OF MEXICO WILL PERSIST OVER THE STATE THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY THUNDERSTORMS THAT DEVELOP WILL BE FREQUENT CLOUD TO GROUND LIGHTNING. HEAVY RAIN...GUSTY WINDS AND SMALL HAIL WILL ALSO BE POSSIBLE IN THE STRONGER STORMS. THE BEST CHANCE FOR THUNDERSTORMS WILL BE BETWEEN 2 PM AND 9 PM. .DISCUSSION... THE STRONG UPPER LEVEL RIDGE AND ONLY MODERATE INSTABILITY OVER NORTH AND CENTRAL GEORGIA WILL AID THUNDERSTORM DEVELOPMENT ALONG THE REMNANTS OF A MESOSCALE CONVECTIVE SYSTEM WHICH WILL PUSH THROUGH THE FORECAST AREA THROUGH THIS AFTERNOON. CAPE IS EXPECTED TO BE IN THE 1500 TO 2000 RANGE ACROSS NORTH AND CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED...BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 19, 4:10 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 410 PM EDT SAT JUN 19 2010 GAZ085-097-192100- 410 PM EDT SAT JUN 19 2010 AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS DEVELOPING ACROSS CENTRAL JOHNSON AND EASTERN LAURENS COUNTIES...MOVING SOUTH AT 5 MPH. THE THUNDERSTORMS WERE LOCATED BETWEEN WRIGHTSVILLE...MEEKS...AND SCOTT. THESE STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING. 19
Special weather statement, Jun 19, 4:16 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 416 PM EDT SAT JUN 19 2010 GAZ085-097-192100- 416 PM EDT SAT JUN 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON AND EASTERN LAURENS COUNTIES UNTIL 500 PM EDT... AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS DEVELOPING ACROSS CENTRAL JOHNSON AND EASTERN LAURENS COUNTIES...MOVING SOUTH AT 5 MPH. THE THUNDERSTORMS WERE LOCATED BETWEEN WRIGHTSVILLE...MEEKS...AND SCOTT. THESE STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING. 19
Special weather statement, Jun 19, 4:19 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 419 PM EDT SAT JUN 19 2010 GAZ042-052-066-192100- 419 PM EDT SAT JUN 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TROUP...HEARD AND CARROLL COUNTIES UNTIL 500 PM EDT... AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM CLEM TO FRANKLIN...MOVING SOUTHEAST AT 5 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL...PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS TROUP...HEARD AND CARROLL COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GLENN...TEXAS...PLANT WANSLEY...FRANKLIN...CENTRALHATCHEE... LOWELL...CLEM...ROOPVILLE...SEA TON LAKE...STATE LINE PARK... ABBOTTSFORD...LOUISE...HILLCREST...WARES CROSSROADS AND HARRISONVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jun 19, 4:22 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 422 PM EDT SAT JUN 19 2010 GAZ044-192045- 422 PM EDT SAT JUN 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN SOUTH FULTON COUNTY UNTIL 445 PM EDT... AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FAIRBURN...MOVING SOUTH AT 25 MPH. THIS THUNDERSTORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 35 MPH AND FREQUENT CLOUD-TO-GROUND LIGHTNING. WIND GUSTS MAY BLOW DOWN SMALL TREE LIMBS AND LOOSE OBJECTS ABOUT. 19
Special weather statement, Jun 19, 4:22 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 422 PM EDT SAT JUN 19 2010 GAZ089-192100- 422 PM EDT SAT JUN 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN MUSCOGEE COUNTY UNTIL 500 PM EDT... AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MIDLAND...MOVING SOUTH AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS MUSCOGEE COUNTY THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE UPATOI...MIDLAND...FLAT ROCK...COLUMBUS METROPOLITAN AIRPORT...KENWOOD...HIGHLAND PARK...EDGEWOOD...VISTA TERRACE...SAINT MARYS HILLS...NORTH FORT BENNING...BENNING PARK... BENNING HILLS...CARTER ACRES...SAND HILL AND BATTLE PARK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Jun 19, 4:27 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 427 PM EDT SAT JUN 19 2010 GAZ090-192115- 427 PM EDT SAT JUN 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CHATTAHOOCHEE COUNTY UNTIL 515 PM EDT... AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR THE ALABAMA...GEORGIA BORDER JUST WEST OF FORT BENNING...MOVING SOUTH-SOUTHEAST AT 15 MPH. WIND GUSTS TO 40 MPH AND FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 12:55 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 53 min |
| Jun 19, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Troup | 51 min |
| Jun 19, 2:59 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 46 min |
| Jun 19, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 49 min |
| Jun 19, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 45 min |
| Jun 19, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 42 min |
| Jun 19, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 39 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.